# SDR SWAA2025103118368

- Difficulty date: September 25, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TIE CLIP,  BS 277 AND S-10R.  REPLACED THE TIE CLIP IAW SRM 51-40-02 AND DWG 141A8380 SHEET 21 REV- AND 141A1110 SHEET 18 REV-.
